# SDR AALA202505290838

- Difficulty date: May 2, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED GUSSET PLATE AT FR 68 AND S14R. REPLACED GUSSET PLATE PER SRM 51-42-11.
